MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW); CATHETER, PTA, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW); CATHETER, PTA, CUTTING/SCORING
Model Number 2216-25100
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's dob or age at time of event, gender, weight, ethnicity, and race are unknown.This information was not available from the facility.During inflation, the balloon ruptured at rbp.No patient injury, this mdr is being reported conservatively.Patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Device evaluation anticipated, but not yet begun.
 
Event or Problem Description
The angiosculpt device was used to treat a severely calcified mid at.During inflation at 16 atm for 2 minutes, the balloon deflated and ruptured.A new angiosculpt device was used to complete the procedure.No patient injury reported.
 
Additional Manufacturer Narrative
Block d9: corrected date from initial mdr from 06/01/2021 to 06/08/2021.Block g3: the angiosculpt device was returned for evaluation.Block h3: visual examination found a distal bond peel, but remained intact to the device and an elevated scoring element observed.During functional testing, the device was pressurized and at less than 2 atm, a leak on the balloon was present.Under microscopic inspection, a longitudinal tear was noted.Block h6: per the ifu, at least 99.9% of the balloons (with a 95% confidence level) will not burst at or below their rbp.

Brand Name
ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW)
Common Device Name
CATHETER, PTA, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key11971442
Report Number3005462046-2021-00033
Device Sequence Number11051152
Product Code PNO
UDI-Device Identifier00813132022907
UDI-Public00813132022907
Combination Product (Y/N)Y
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K142983
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2023
Device Model Number2216-25100
Device Catalogue Number2216-25100
Device Lot NumberG21030009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABBOTT: 0.014" COMMAND GUIDE WIRE; COOK: 6F INTRODUCER SHEATH